Help

Hi there sorry i have not been on here for a while as ive not been in the best.frame of mind lately ! Ive been crying a lot lately and cant seem to cope i take quentipine as well as other meds but i feel they arent working as well as i hoped ! Im getting a lot of headaches lately which worries me as i had a anerysum last year i was told it wasnt connected to that they said they were more likely tension headaches which can be very debilitating at times !im getting great support from my sister and my wife with who i am indebted to ! At times wish things hadnt turned out as they have As i can be very hard work to be with at times ! I hope my phyciatrist im seeing on the 22nd can help me more ! Thank you for having me on this group and the help i get from this is very helpful god bless david x

16 Replies

oldestnewest
  • Sorry David to hear your not feeling great. That tearful stage is awful, I know I was

    Like that for a few weeks myself

    Check everything with your Dr. When you see him. Stress and tension can cause

    Headaches too. Try too to eat regularly to keep blood sugars level steady.

    Sending you all my thoughts from Ireland and take care of yourself please.

    Hannah x

  • Hi hannah thanks for your reply i wasnt that great during the night my stomach was sore and i was sick ! I phoned my work to let them know i wouldnt be in but i feel guilty about not going in as im due to be off tomorrow ! Im going to have to try and keep my mind occuppied to day as i find the longer im on my own thats when i get problems ! Defo going to phone my pcyhcatrist to day and see if theres anything else i can do to make thinks better ! Im already on quetiapine in the morning and double dose at night.to help relax me to sleep ! I hope things get better soon as i dont want to lose my.job throught this ! God bless david x

  • Hi hannah i dont know if you have seen my.post i did go to the doctor today ! Hes put me back on amitriptaline to try and help me sleep which in turn hopefully will help the stress and tension heres hoping for nothing ! Thank you for you help and god bless you and your family david x

  • Hi David sorry for delay in my reply. Oh I'm glad

    That you talked to Dr.

    Keep in touch and it was good of you to let me know.

    Try and do some 5 minute breathing excercises. When I get chance

    Next week I will PM you the ones that I use and I find them helpful

    And shortish too.

    Hannah x

  • Hi hannah thanks for getting back to me ! That would be great if you could send me the exercises ! Hope your keeping well god bless david !

  • Sleep is so imp. For us David. Take care of yourself and stay

    In touch for support here too.

    Hannah

  • Hi David.

    Sorry that you are suffering from depression. I tend to get a lot of headaches when I'm depressed too. Sorry you are dealing with that. I'm so happy to hear that you are getting great support from your sister and wife. Sounds like you are a lucky guy. Sometimes such love and support is hard to come by. I hope your psychiatrist can help you! I know I don't understand exactly what you are going through but I know what it's like to suffer from depression. This site is so wonderful to find support for this heavy burden. If you would like any help or to talk, let us know.

    Best wishes

  • Thank you for taking the time to reply i am indeed lucky.to have the support of my.wife and sister or i dont think i would manage ! The headaches are indeed the worst part as they can make you sick also ! Im trying my best to get better but its a long process ! Thank you again david x

  • Dehydration and headaches can happen .

  • Remaining strong im slightly confused by your reply ! What were you talking about

  • I think remaining strong meant to say that dehydration can cause headaches. Which is true. I believe dehydration is a leading cause of headaches. Most of the time mine are caused from dehydration or at least it adds to it. It's always a good idea to drink several glasses of water to see if it helps the headache.

    Hope that was helpful.

  • Cool just got a little confused ! Got to my gp today he said the headaches were tension headaches gave me a mot whilst i was there ! Just wish my stomach would settle down i get trouble with it every time i get stressed out and it lasts days ! Thanks for you reply david

  • Maybe you should see him sooner and tell him about the head aches and the meds maybe need raising or changing. Maybe time to try something new. Have you ever thought about talking to a counsellor to help you deal with how it feels to be you. I found it helped talking to someone outside of family as not to burden them... Sometimes how to tell people how your feeling without feeling you have to tell them everything. This person is paid to listen. Bargin!!! And it is confidential, sometimes it helps to unburden yourself. Outside your family.

  • Hi coatpin thanks for your advice i did go to the doctor he was great and checked me over and said it was tension headaches ! Hes gave me amitriptylene to help me sleep in the hope that will help also to take co codamol as required ! So far so good early days yet ! Again thanks for your concern david

  • co codamol makes you feel sleepy ,,,,, and they wont give us it down here, because it can be addictive. Try ibrobuphen 400mg,,, you can buy it off the shelf. at least that does not make you sleepy and you can carry on with your day. gently of course.

  • Thanks for you advice coatpin unfortunately i cant take ibrobuphen as i had a brain anurysuem last year and have to watch what i take so i can only take co codamol for pain ! The doctor thinks the amitriptalene along with the other medication i take things will improve ! Again thank you for your reply david

You may also like...